# SDR AALA20021730

- Difficulty date: December 4, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 212, G2 INBOARD FLOOR TIE DOWN HAS CORROSION.  REMOVED AND REPLACED G2 FLOOR TIE DOWN STATION 212.  (M)
